A 28-year-old member asked:
does medrol (methylprednisolone) cause blurred vision and headaches?
2 doctor answers • 4 doctors weighed in
Ophthalmology 34 years experience
Yes, it can...: Medrol (methylprednisolone) is a steroid. Steroids can cause headaches. Blurry vision can result from your blood sugar going out of whack (in diabetes). Long term steroids can cause cataracts and glaucoma, but Medrol (methylprednisolone) is usually a dose pack for short term usage. If symptoms persist, let your doctor know.
6.3k viewsReviewed >2 years ago
Pain Management 11 years experience
5.5k viewsReviewed >2 years ago
A 44-year-old member asked:
Why does Medrol (methylprednisolone) cause blurry vision?
2 doctor answers • 6 doctors weighed in
Ophthalmology 28 years experience
4.9k viewsReviewed >2 years ago
Last updated Mar 8, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.